Alert archive / Texas / Special Weather Statements in 2016

Special Weather Statement, NWS Austin/San Antonio, TX

February 22, 2016Val Verde County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Feb 22, 2016, 8:49 PM CST for Val Verde County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2016, 8:49 PM CST (02:49 UTC)
Expired
Feb 22, 2016, 9:45 PM CST
In force
56 min
Issued by
NWS Austin/San Antonio, TX

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
870 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WWUS84 KEWX 230249
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CST MON FEB 22 2016
 
TXZ183-230345-
VAL VERDE TX-
849 PM CST MON FEB 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 945 PM
CST...

AT 847 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
PANDALE TO 8 MILES NORTH OF PUMPVILLE TO 24 MILES SOUTH OF DRYDEN...
AND MOVING EAST AT 60 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF HEAVY RAINS UP TO ONE HALF INCH CAN ALSO BE
EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...LOMA ALTA...COMSTOCK...OSMAN...PANDALE...SHUMLA...
PUMPVILLE...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...BOX
CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS
SHORES...BAKERS CROSSING...VINEGARONE AND DEVILS RIVER STATE NATURAL
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3015 10176 3029 10088 3029 10071 2967 10072
      2943 10105 2952 10117 2953 10126 2962 10125
      2963 10126 2957 10129 2965 10130 2965 10136
      2975 10142 2977 10140 2975 10144 2979 10147
      2976 10154 2981 10154 2976 10164 2978 10176
TIME...MOT...LOC 0247Z 266DEG 51KT 3009 10139 3005 10170 2969 10205 

$$

CP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Feb 22, 6:08 PM CST, 2 hours 41 minutes earlier.

Area forecast discussion, Feb 22, 6:08 PM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CST MON FEB 22 2016

.AVIATION...
SLY FLOW STRENGTHENS THIS EVENING AS SFC LOW FORMS OVER THE
EDWARDS PLATEAU WITH MVFR CIGS BECOMING WIDESPREAD. CIGS LOWER TO
IFR AS SHRA/TSRA DEVELOP OVER THE TRANS PECOS/EDWARDS PLATEAU THIS
EVENING AND MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT INTO EARLY
MORNING HOURS AS SFC LOW MOVES TO THE EAST-NORTHEAST. SOME GS/GR
AND WIND GUSTS UP TO 25 KTS ARE POSSIBLE WITH THE STRONGER TSRA.
HAVE LEFT OUT GS/GR FROM THE TAFS AS SOME UNCERTAINTY REMAINS.
BEST CHANCES FOR SHRA/TSRA BETWEEN 04Z AND 08Z AT KDRT AND BETWEEN
08Z AND 14Z AT KAUS/KSAT/KSSF. AN UPPER LEVEL TROUGH LAGS THE
SURFACE LOW BY A FEW HOURS DRAGGING A COLD FRONT THROUGH OUR AREA
TUESDAY MORNING. IN THE WAKE OF THE FRONT...WRAP AROUND SCT-BKN
MVFR LAYER STRATUS AND ISOLD SHRA MOVE ACROSS OUR AREA ON TUESDAY
INTO TUESDAY EVENING. BEST CHANCES FOR MVFR CIGS WILL BE AT KAUS.
HAVE LEFT SHRA OUT AS PROBS ARE LOW WITH BEST CHANCES AT KAUS.
MAIN IMPACT OF THE FRONT WILL BE THE STRONG WINDS DUE TO A TIGHT
SURFACE PRESSURE GRADIENT AND SUBSIDENCE MIXING UP TO 50 KT WINDS
ALOFT. CURRENTLY EXPECT NWLY 10 TO 20 KTS WITH GUSTS TO 30 KTS
IMMEDIATELY BEHIND THE FRONT INCREASING TO 24 TO 34 KTS WITH GUSTS
TO 40 KTS OR SO MIDDAY INTO THE EVENING. OCNL CROSSWIND ISSUES ARE
POSSIBLE AT KAUS.

&&

.PREV DISCUSSION... /ISSUED 247 PM CST MON FEB 22 2016/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
WE ARE SEEING A LULL IN RAINFALL ACTIVITY ACROSS SOUTH CENTRAL
TEXAS THIS AFTERNOON WITH MOSTLY CLOUDY SKIES PERSISTING AND
TEMPERATURES REMAINING IN THE MIDDLE TO UPPER 60S. ALL EYES ARE
ON THE NEXT APPROACHING SHORTWAVE TROUGH CURRENTLY LOCATED OVER
NEW MEXICO. THIS SYSTEM IS EXPECTED TO BRING WIDESPREAD RAINFALL
TO THE AREA OVERNIGHT WITH MOST LOCATIONS RECEIVING BENEFICIAL
RAINFALL. WITH THE STRENGTH OF THE SYSTEM THERE WILL ALSO BE A
CHANCE OF SEVERE WEATHER.

LARGE SCALE FORCING FOR ASCENT WILL BEGIN TO ARRIVE TO THE
NORTHWESTERN COUNTIES SHORTLY AFTER 00Z. AS THE SYSTEM TRACKS
FARTHER EAST...GUIDANCE IS IN GOOD AGREEMENT THAT SURFACE
CYCLOGENESIS WILL TAKE PLACE AROUND MIDNIGHT NEAR THE HILL COUNTRY
WITH THE LOW CONTINUING TO STRENGTHEN FURTHER AS IT TRACKS NEAR
THE I-35 CORRIDOR BY 12Z. THIS SURFACE LOW WILL HAVE SEVERAL
IMPACTS FOR THE CWA WITH THE FIRST BEING INCREASED SEVERE
POTENTIAL FOR MAINLY THE WESTERN CWA WHERE THERE IS A SLIGHT RISK
OF SEVERE CONVECTION WEST OF A LLANO TO NEW BRAUNFELS TO CRYSTAL
CITY LINE. THE REST OF THE CWA IS UNDER A MARGINAL RISK OF SEVERE
STORMS.

THE SYSTEM IS SMALL BUT POTENT WITH VERY IMPRESSIVE WIND SPEEDS
AT 500 MB WITH 70 KNOT SPEEDS ROTATING INTO THE CWA BY MIDNIGHT.
THE OVERALL LIMITING FACTOR FOR SEVERE CONVECTION WILL BE
INSTABILITY VALUES WITH SURFACE BASED CAPE VALUES REMAINING BELOW
500 J/KG. MID-LEVEL LAPSE RATES SHOULD BE STEEP ENOUGH TO SUPPORT
MUCAPE VALUES CLOSER TO 1000 J/KG. THESE VALUES IN COMBINATION
WITH THE VERY STRONG SHEAR IN PLACE SHOULD SUPPORT ROTATING
UPDRAFTS WITHIN THE STRONGER CONVECTION WHICH WILL SUPPORT A HAIL
AND PERHAPS A STRAIGHT-LINE WIND THREAT.

THERE IS A SMALL WINDOW THIS EVENING AND EARLY TONIGHT FOR ISOLATED
TORNADOES ACROSS THE WESTERN CWA. LARGE HODOGRAPHS ARE LEADING TO
0-3 KM HELICITY VALUES NEAR 600-700 WHICH WOULD NORMALLY BE
WORRISOME BUT THE OVERALL TORNADO THREAT SHOULD STILL REMAIN LOW.
DEWPOINTS ARE STILL IN THE MID-50S WHICH SHOULD CONTINUE TO
SUPPORT LITTLE BOUYANCY OF SURFACE BASED PARCELS. FORECAST
SOUNDINGS SHOW THIS QUIET WELL WITH LITTLE CAPE AND SURFACE
INHIBITION AROUND 50-100 J/KG. THIS SHOULD OVERALL LIMIT THE
TORNADO POTENTIAL BUT CANT RULE OUT ISOLATED TORNADOES FROM ANY
EMBEDDED ACTIVITY WITHIN A LINE SEGMENT OR ANY DISCRETE CELL. THE
ENHANCED LOW-LEVEL SHEAR COULD SERVE AS A METHOD TO ENHANCE THE
STRAIGHT-LINE WIND THREAT.

THE EXPECTED EVOLUTION OF THE ACTIVITY TONIGHT SHOULD BE A
TRANSITION OF ISOLATED TO SCATTERED CELLS NORTHWEST OF OUR AREA
CONGEALING INTO A LINE OF SHOWERS AND STORMS MOVING THROUGH THE
CWA OVERNIGHT. THE LATEST HRRR CONTINUES TO PROG EMBEDDED
SUPERCELLS WITHIN THE LINE SUPPORTING THE SEVERE CHANCES. WE
SHOULD SEE THIS LINE BEGIN TO MOVE INTO VAL VERDE COUNTY AROUND 2Z
OR 8 PM THEN INTO THE HILL COUNTRY BY MIDNIGHT. THE LATEST HRRR IS
SHOWING SOME CONTINUED DEVELOPMENT BEHIND THE MAIN LINE AND WE
COULD SEE ADDITIONAL STORMS DEVELOPING OVERNIGHT...NEAR WHERE THE
SURFACE LOW TRACKS. WHEREVER THIS OCCURS...RAINFALL AMOUNTS WILL
BE MAXIMIZED WITH ISOLATED AMOUNTS EXCEEDING 4 INCHES. THIS IS
MOST LIKELY BE IN A WEST-EAST CORRIDOR POSSIBLY FROM AS FAR NORTH
AS THE NORTHERN HILL COUNTRY TO AS FAR SOUTH AS HIGHWAY 90.
ELSEWHERE 1-3 INCHES OF RAIN WILL BE POSSIBLE EXCEPT NEAR THE RIO
GRANDE WHERE TOTALS WILL BE LIGHTER. DESPITE RECENT DRY
WEATHER...THESE TOTALS IN A 6 HOUR SPAN COULD LEAD TO LOCALIZED
FLOODING OR MINOR FLOODING ON SOME RIVERS.

FOR TUESDAY...MODELS ARE SHOWING SOME ISOLATED TO SCATTERED
SHOWERS OR STORMS ON THE BACKSIDE OF THE UPPER LOW AFFECTING THE
NORTHERN COUNTIES AND WILL KEEP CHANCE POPS IN THE FORECAST AFTER
18Z. THE MAIN CONCERN TOMORROW AFTERNOON WILL BE THE STRONG WINDS
BEHIND THE SURFACE LOW. NORTHWEST WINDS WILL BE SUSTAINED AT 25-30
MPH ACROSS MUCH OF THE AREA WITH GUSTS EXCEEDING 40 MPH. WENT
AHEAD AND ISSUED A WIND ADVISORY FOR THE ENTIRE CWA THAT BEGINS AT
NOON TOMORROW AND GOES THROUGH MIDNIGHT. HUMIDITY VALUES TUESDAY
AFTERNOON ACROSS THE SOUTHWESTERN CWA WILL BE AROUND 25 PERCENT
AND ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THIS
LOCATION. WINDS WILL DIE DOWN AFTER MIDNIGHT WITH NO CHANCE OF
RAIN TUESDAY NIGHT.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
DRY CONDITIONS ARE EXPECTED TO CONTINUE ON WEDNESDAY WITH BREEZY
NORTHWESTERLY WINDS CONTINUING AT 15 TO 20 MPH. SPEEDS WILL
FINALLY RELAX BY THURSDAY MORNING AND WE SHOULD SEE THE COLDEST
MORNING OF THE FORECAST WITH A FREEZE LIKELY AT THE TYPICAL SITES
IN THE HILL COUNTRY AND TEMPERATURES IN THE MIDDLE TO UPPER 30S
ELSEWHERE. SOUTH WINDS RETURN THURSDAY AFTERNOON AND FRIDAY AND WE
WILL SEE WARMING CONDITIONS. THE NEXT CHANCE OF RAIN RETURNS TO
THE AREA ON MONDAY FOR THE EASTERN HALF OF THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              57  64  41  64  39 / 100  70  10   0   0
AUSTIN BERGSTROM INTL AIRPORT  57  66  42  65  35 / 100  70  -    0   0
NEW BRAUNFELS MUNI AIRPORT     58  70  43  66  36 / 100  50  -    0   0
BURNET MUNI AIRPORT            53  59  40  62  36 / 100  60  10   0   0
DEL RIO INTL AIRPORT           56  70  42  67  36 /  80   0   0   0   0
GEORGETOWN MUNI AIRPORT        56  60  41  63  36 / 100  70  10   0   0
HONDO MUNI AIRPORT             57  71  41  67  32 / 100  20   0   0   0
SAN MARCOS MUNI AIRPORT        57  67  43  65  36 / 100  60  -    0   0
LA GRANGE - FAYETTE REGIONAL   60  69  45  64  37 /  90  70  10   0   0
SAN ANTONIO INTL AIRPORT       59  71  44  66  36 / 100  40   0   0   0
STINSON MUNI AIRPORT           59  73  44  68  36 /  90  30   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR
THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...
FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...
ZAVALA.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Feb 22, 1:43 PM CST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
143 PM CST MON FEB 22 2016

TXZ171>173-183>194-202>209-217>225-228-231945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
143 PM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT FOR THE EDWARDS
PLATEAU...RIO GRANDE PLAINS...AND COUNTIES WEST OF THE I35
CORRIDOR INCLUDING SAN ANTONIO AND DEL RIO...

...MARGINAL RISK FOR SEVERE THUNDERSTORMS FOR THE HILL COUNTRY
AND EAST OF THE I35 CORRIDOR INCLUDING AUSTIN...

A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP TONIGHT AND MOVE
ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS REGION CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS...AND POSSIBLY AN ISOLATED
TORNADO. THE LINE IS EXPECTED TO ENTER THE PLATEAU AND RIO GRANDE
PLAINS JUST BEFORE MIDNIGHT AND REACH THE INTERSTATE 35 CORRIDOR
BETWEEN 2 AND 4 AM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A WIND ADVISORY WILL BE IN EFFECT TUESDAY WITH WINDS OF 25-30 MPH
WITH GUSTS OVER 40 MPH POSSIBLE.

ALONG WITH STRONG WINDS...RELATIVE HUMIDITY WILL DROP BELOW 25
PERCENT OVER THE RIO GRANDE PLAINS AND THIS COMBINATION WILL LEAD
TO ELEVATED FIRE WEATHER CONDITIONS TUESDAY AFTERNOON.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS STORMS IMPACT THE
AREA.

TB3

In the hours before

Special weather statement, Feb 22, 8:49 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CST MON FEB 22 2016

TXZ183-230345-
VAL VERDE TX-
849 PM CST MON FEB 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 945 PM
CST...

AT 847 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
PANDALE TO 8 MILES NORTH OF PUMPVILLE TO 24 MILES SOUTH OF DRYDEN...
AND MOVING EAST AT 60 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF HEAVY RAINS UP TO ONE HALF INCH CAN ALSO BE
EXPECTED.

LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...LOMA ALTA...COMSTOCK...OSMAN...PANDALE...SHUMLA...
PUMPVILLE...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...BOX
CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS
SHORES...BAKERS CROSSING...VINEGARONE AND DEVILS RIVER STATE NATURAL
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3015 10176 3029 10088 3029 10071 2967 10072
      2943 10105 2952 10117 2953 10126 2962 10125
      2963 10126 2957 10129 2965 10130 2965 10136
      2975 10142 2977 10140 2975 10144 2979 10147
      2976 10154 2981 10154 2976 10164 2978 10176
TIME...MOT...LOC 0247Z 266DEG 51KT 3009 10139 3005 10170 2969 10205

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 9:22 PM CSTSpecial Weather StatementEWXEdwards53 min
Feb 22, 9:44 PM CSTSpecial Weather StatementEWXVal Verde61 min
Feb 22, 10:08 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde67 min
Feb 22, 10:24 PM CSTSpecial Weather StatementEWXKerr51 min
Feb 22, 10:35 PM CSTSpecial Weather StatementEWXReal55 min
Feb 22, 10:58 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala62 min
Feb 22, 11:46 PM CSTSpecial Weather StatementEWXEdwards59 min
Feb 22, 11:54 PM CSTSevere Thunderstorm WarningEWXDimmit, Frio, Medina, Uvalde, Zavala66 min
Feb 23, 12:03 AM CSTSpecial Weather StatementEWXKinney42 min
Feb 23, 12:27 AM CSTSpecial Weather StatementEWXBexar, Medina63 min
Feb 23, 12:41 AM CSTSevere Thunderstorm WarningEWXAtascosa, Frio64 min
Feb 23, 12:51 AM CSTSpecial Weather StatementEWXBlanco, Comal, Guadalupe, Hays54 min
Feb 23, 12:56 AM CSTSevere Thunderstorm WarningEWXFrio, Zavala64 min
Feb 23, 1:42 AM CSTSpecial Weather StatementEWXGonzales, Karnes, Wilson63 min
Feb 23, 1:48 AM CSTSpecial Weather StatementEWXZavala57 min
Feb 23, 2:00 AM CSTSpecial Weather StatementEWXAtascosa60 min
Feb 23, 2:11 AM CSTSpecial Weather StatementEWXBurnet, Williamson64 min
Feb 23, 2:21 AM CSTAreal Flood AdvisoryEWXBexar3 hr
Feb 23, 2:31 AM CSTSpecial Weather StatementEWXDeWitt, Gonzales, Lavaca59 min
Feb 23, 2:52 AM CSTSpecial Weather StatementEWXFrio53 min
Feb 23, 2:55 AM CSTSpecial Weather StatementEWXAtascosa, Frio65 min
Feb 23, 3:03 AM CSTSpecial Weather StatementEWXKarnes57 min
Feb 23, 3:07 AM CSTSpecial Weather StatementEWXWilliamson23 min

Nearby

Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.